# SDR SWAA2023110617538

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N8760L
- Make and model: Boeing 737-8
- Aircraft serial: 67213
- Aircraft time: 4,627 hours, 2,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY INBD FLASHLIGHT WILL NOT TEST. FWD GALLEY INBD FLASHLIGHT WILL NOT TEST. OK TO CONT PER MEL 25-64-02A SP1B AUTHORIZATION #164534<[01] REMOVED DEBRIS FROM BUTTON PER SIP; OPS CHECK GOOD PER AMM 25-64-00.
